# SDR SWAA012020

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 11,951 hours, 7,897 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RH ELEVATOR TAB # 1 HINGE BUSHING WORN.                  R&R HINGE BUSHING PER MM.
